# SDR 95ZZZX1932

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47377
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control System
- Condition: Malfunction
- Location: Cabin Press
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, G

## Discrepancy

DFW/ATL - FLT 234 - HAD TO DIVERT TO MEM DUE TO CABIN DE-RESSURIZATION.  AUTOPRESSURIZATION FAILED AND OXYGEN MASKS DEPLOYED, EXCEPT 4 AT ROWS 5C, D, AND E.  REMOVED AND REPLACED OYGEN BOTTLE AND DROP-CHECKED OXYGEN MASKS.  OPS CHECK OKAY, PLACED AUTOPRESS ON MEL.
